# SDR UALA2013030701362

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,942 hours, 21,502 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISY SQUEAL REPORTED BY F/A ON R4 DOOR FROM AFTER TAKEOFF TO JUST ABOUT CRUISE ALTITUDE.   INTERIM REPAIR MADE PER ECRA 2120-01431. INSTALLED AN ALUMINUM DOUBLER BETWEEN 2 RESTRICTOR PLATE REF GPM 1-0-8-0-67.
